# SDR DXTA2025112405790

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N968QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0422
- Aircraft time: 850 hours, 570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

I ENTERED THE AFT EQUIPMENT BAY FOR PREFLIGHT AND IMMEDIATLY DETECTED A STRONG ODOR OF BURNT ELECTRONICS.  THE ONLY THING POWERING THE PLANE AT THE TIME WERE THE SHIPS BATTERIES. MY FO DETECED THE SAME ODOR. WE RAN THE APU FOR 15 MINUTES TO TRY AND VENT THE ODOR BUT WHEN I RE ENTERED THE BAY THE ODOR REMAINED.   ARRIVED AT AC AND CHECKED BAGGAGE AND AFT COMPARTMENT FOR BURNT ELECTRONICS ODOR, NONE FOUND. CHECKED CIRCUIT BREAKER PANELS IN BAGGAGE AND ELECTRONIC RACK FOR ANY BURNING OR ODOR, STILL NO ODOR PRESENT OR DAMAGE. RAN APU FOR 30 MINUTES FULLY LOADED AND NO ODOR PRESENT. MCC OK WITH SIGN OFF. WORK PERFORMED IAW CE-680A AMM 49-40-00.
